# SDR CA980827001

- Difficulty date: August 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 727-51C
- Engine: Pwa JT8D7B
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Part number: 655456011
- Condition: Damaged
- Location: Cabin
- Stage of operation: NR
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER ARRIVAL ON WALK-AROUND, FOUND NR 31 LEFT CABIN WINDOW DAMAGED, CENTER AREA OUTER PANE MISSING.  REPLACED.
